| Model Number |
133S-FV-12-T |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: portion of the front of the expander sticking to the back, device did not fill.
Event or Problem Description
Non-healthcare professional reported that the portion of the front of the expander sticking to the back.Device not implanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: crease flat.Leak test was performed, and no leakage was found.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.No openings or issues related to broken device were observed.